Fully Discrete Galerkin Approximations of Parabolic Boundary-Value Problems with Nonsmooth Boundary Data.
Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 179-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
boundary integral equations, fully discrete approximations, nonsmooth boundary data, optimal rates of convergence, semigroup theory, theory of singular integrals
@article{NUMA_1990__57_6-7_133444,
author = {G. Choudury},
title = {Fully {Discrete} {Galerkin} {Approximations} of {Parabolic} {Boundary-Value} {Problems} with {Nonsmooth} {Boundary} {Data.}},
journal = {Numerische Mathematik},
pages = {179--204},
year = {1990},
volume = {57},
number = {6-7},
zbl = {0671.65092},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133444/}
}
TY - JOUR AU - G. Choudury TI - Fully Discrete Galerkin Approximations of Parabolic Boundary-Value Problems with Nonsmooth Boundary Data. JO - Numerische Mathematik PY - 1990 SP - 179 EP - 204 VL - 57 IS - 6-7 UR - http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133444/ ID - NUMA_1990__57_6-7_133444 ER -
G. Choudury. Fully Discrete Galerkin Approximations of Parabolic Boundary-Value Problems with Nonsmooth Boundary Data.. Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 179-204. http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133444/